# SDR IPXA2019041094927

- Difficulty date: April 9, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 32,535 hours, 16,617 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Message
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD ENT DOOR EICAS MESSAGE ILLUMINATED IN FLIGHT. PRESSURIZATION NORMAL DOOR CLOSED.  DEFERRED PER MEL 52-71-1 AND ACCOMPLISHED DMP 52-71-1 (SEC. 6, 1-3) VERIFIED DOOR CLOSED AND LOCKED PLACARD INSTALLED.  L FWD ENT DOOR SENSOR PER AMM 52-71-00-401. CHECKS GOOD.
